The Michigan Mathematical Journal

Sets in $E^3$ that locally lie on flat spheres.

L. D. Loveland

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 33, Issue 1 (1986), 37-46.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029003288

Digital Object Identifier
doi:10.1307/mmj/1029003288

Mathematical Reviews number (MathSciNet)
MR817907

Zentralblatt MATH identifier
0595.57017

Subjects
Primary: 57N12: Topology of $E^3$ and $S^3$ [See also 57M40]
Secondary: 57M10: Covering spaces 57N45: Flatness and tameness

Citation

Loveland, L. D. Sets in $E^3$ that locally lie on flat spheres. Michigan Math. J. 33 (1986), no. 1, 37--46. doi:10.1307/mmj/1029003288. https://projecteuclid.org/euclid.mmj/1029003288


Export citation